We construct for all N a solution of the Frenkel-Moore N-simplex equation which generalizes the R-matrix for the Jordanian quantum group.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Frenkel, I. and Moore, G., Simplex equations and their solutions, Comm. Math. Phys. 138, 259 (1991).
Demidov, E. E., Manin, Yu. I., Mukhin, E. E., and Zhdanovich, D. V., Non-standard quantum deformations of GL(n) and constant solutions of the Yang-Baxter equation, Preprint RIMS-701 (1990).
Ewen, H., Ogievetsky, O., and Wess, J., Quantum matrices in two dimensions, Lett. Math. Phys. 22, 297 (1991).
Ogievetsky, O., Self-dual Hopf algebra with two generators, preprint MPI-Ph/92-98.
Drinfeld, V., On some unsolved problems in quantum group theory, preprint Kharkov, 1991.
About this article
Cite this article
Ewen, H., Ogievetsky, O. Jordanian solutions of simplex equations. Lett Math Phys 26, 307–313 (1992). https://doi.org/10.1007/BF00420240
Mathematics Subject Classification (1991)